BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Back to Search Results |
| Catalog Number |
D160903 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with an octaray mapping catheter and reflow obstruction occurred during use.It occurred two hours after use, during post mapping.The issue was resolved by replacing the octaray with a new one.The procedure was completed without adverse patient consequence.Additional information was received which indicated that the catheter was the suspected device for the flow/irrigation issue.The device was used in the patient.Syringe pump error occurred.No error occurred with the carto system.Saline was not visually confirmed to have irrigated from the catheter tip.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
The device was returned to johnson & johnson medtech (j&j medtech) for evaluation on 12-sep-2025.As such, section d9 has been updated.It was reported that a patient underwent a cardiac ablation procedure with an octaray mapping catheter and reflow obstruction occurred during use.Device investigation details: visual inspection and irrigation test of the returned device were performed following j&j procedures.Visual analysis of the returned sample revealed no damage or anomalies on the device.An irrigation test was performed, and no issues were observed.The device was flushed, and no obstructed holes was observed during the test.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The irrigation issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use (ifu) contain the following warnings and precautions: a compatible irrigation pump is recommended to ensure proper irrigation flow rate.Before use, verify that the irrigation ports are patent by infusing heparinized normal saline through the catheter and the irrigation tubing.Purge the catheter and the irrigation tubing with heparinized normal saline prior to insertion of the catheter into the patient.Inspect the irrigation saline for air bubbles prior to its use in the procedure.Air bubbles in the irrigation saline may cause emboli.Always maintain a constant heparinized normal saline infusion to prevent coagulation within the lumen of the catheter.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).